# SDR AWXA200600297

- Difficulty date: February 13, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 561 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON STRINGER 28R AT FWD CARGO COMPARTMENT, BS 561.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER 28R IAW BOEING 757-200 SRM 53-00-03-2R FIG 201.  FABRICATED ANGLE, FILLER AND CHANNELS IAW BOEING 757-200 SRM 53-00-03-2R FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT STR 28R AND BS 561 IAW BOEING 757-200 SRM 53-00-03-2R FIG 201.
